# SDR CA130312001

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 5,509 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HR MAIN ROTOR BLADE INSPECTION 3 OF 4 BLADES WERE FOUND DELAMINATED BEYOND LIMIT, ALL IN THE SAME AREA OF THE BLADE.
